# SDR QMLRMD7271

- Difficulty date: November 16, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N808LF
- Make and model: Snias AS350B3
- Aircraft serial: 4983
- Aircraft time: 10 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 10 hours, 11 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Angle
- Condition: Burred
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR NUTPLATE CAME LOOSE WHILE INSTALLING A SCREW AND DAMAGED THE SUPPORT RIB.  DURING THE INSTALLATION OF A LITTER LOADING ATTACHMENT SCREW INTO A NUTPLATE IN FLOOR IN CABIN AREA, LT SIDE OF ACFT, RIVETS RETAINING THE NUTPLATE SHEARED.  THE NUTPLATE SUBSEQUENTLY SPUN ABOUT THE ATTACHING SCREW, DAMAGING THE OEM SUPPORT RIB.
